Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Recurring urine infection with high pus cells, have calculi on kidney. Could kidney be causing this?

sir, i have urinary infection pus cells r numerous after treating with ofloxacin 200 i went again for uti checkup at that time epethilal cells 3-4 hpf if it is dangerous iam getting this infection 2 or 3 months intrevell. i have 4mm calculi in right kidney and 3 mm in left kidney is it cause kidney problem. my mail id YYYY@YYYY . pls advise me at the earliest
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Emergency Medicine Specialist 's  Response
Hi Bigkrishnan,

Thanks for writing your query.

Recurrent urinary infection can be due to stones in the kidney.

It is advisable that you consult a Nephrologist / Urologist for treatment of kidney stones and get Culture and Senstivity report of your urine to know which antibiotic is suitable for your infection.
Drink plenty of pure filtered water. This will help you in both- kidney stone and urinary tract infection.

If possible please mention or upload your urine report.

I hope this is helpful to you.

Answered: Fri, 19 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor